MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX II SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX II SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068504110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Erosion (1750); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Scar Tissue (2060); Abnormal Vaginal Discharge (2123); Burning Sensation (2146); Urinary Frequency / Polyuria (2275); Dysuria (2684); Unspecified Mental, Emotional or Behavioural Problem (4430); Unspecified Kidney or Urinary Problem (4503); Dyspareunia (4505); Urinary Incontinence (4572)
Date of Event 02/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of february 7, 2023, was chosen as a best estimate based on the date of mesh implant.Blocks d4, h4: the complainant was unable to provide the suspected device upn and lot number; therefore, the lot expiration and device manufacture dates are unknown.Block e1: this event was reported by the patient's legal representation.The implanting and first revising physician is: dr.(b)(6).The second revising physician is: dr.(b)(6).Block h6: the following imdrf patient codes capture the reportable events of: e2006 - erosion, e1405 - dyspareunia, e2330 - pain, e1906 - recurrent infection.The following imdrf impact codes capture the reportable events of: f1905 - vaginal mesh removal.
 
Event or Problem Description
It was reported that the patient was implanted with a lynx system device.As a result of the mesh implant, the patient experienced dyspareunia, chronic abdominal and pelvic pain, erosion, recurrent infection, recurrence of urinary incontinence, and vaginal scarring.On (b)(6) 2023, the patient had revision surgery of the implanted device.On (b)(6) 2023, the patient underwent a second revision/excision of the implanted device to relieve her erosion and pain.She claimed to have suffered severe pain, unnecessary expense, embarrassment, disfigurement, and harm as a result of the implantation.Additionally, the patient may have to undergo additional surgery in the future and may continue to suffer significant pain, and unnecessary medical expenses for medical care, treatment, and therapies long into the future.Furthermore, she sustained and will continue to sustain in the future, the following damages as a result of the implantation: severe and debilitating injuries, serious bodily injury, mental and physical pain, and suffering, and has incurred economic loss.
 
Event or Problem Description
It was reported that the patient was implanted with an obtryx ii system - curved device.As a result of the mesh implant, the patient experienced dyspareunia, chronic abdominal and pelvic pain, erosion, recurrent infection, recurrence of urinary incontinence, and vaginal scarring.On (b)(6), 2023, the patient had revision surgery of the implanted device.On (b)(6), 2023, the patient underwent a second revision/excision of the implanted device to relieve her erosion and pain.She claimed to have suffered severe pain, unnecessary expense, embarrassment, disfigurement, and harm as a result of the implantation.Additionally, the patient may have to undergo additional surgery in the future and may continue to suffer significant pain, and unnecessary medical expenses for medical care, treatment, and therapies long into the future.Furthermore, she sustained and will continue to sustain in the future, the following damages as a result of the implantation: severe and debilitating injuries, serious bodily injury, mental and physical pain, and suffering, and has incurred economic loss.
 
Additional Manufacturer Narrative
H2 additional information: products details in blocks b5, d4, and h4 have been updated.Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6), 2023, was chosen as a best estimate based on the date of mesh implant.Block e1: this event was reported by the patient's legal representation.The implanting and first revising physician is: dr.(b)(6).(b)(6) facility.Phone: (b)(6).The second revising physician is: dr.(b)(6).(b)(6) facility.Phone: (b)(6).Block h6: the following imdrf patient codes capture the reportable events of: e2006 - erosion.E1405 - dyspareunia.E2330 - pain.E1906 - recurrent infection.The following imdrf impact codes capture the reportable events of: f1905 - vaginal mesh removal.

Brand Name
OBTRYX II SYSTEM - CURVED
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21732547
Report Number2124215-2025-17748
Device Sequence Number11789339
Product Code OTN
UDI-Device Identifier08714729839255
UDI-Public(01)08714729839255(17)251009(10)30310111
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121754
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2025
Device Model NumberM0068504110
Device Catalogue NumberM0068504110
Device Lot Number0030310111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer05/28/2025
05/28/2026
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date06/20/2025
06/26/2026
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age45 YR
Patient SexFemale